Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 4, Pages 731-736
http://dx.doi.org/10.1155/S0161171290000990

On probalistic normed spaces under τT,L

Department of Mathematics, Fuzhou Teacher's College, Jiangxi, China

Received 20 June 1988; Revised 12 September 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mingsheng Ying, “On probalistic normed spaces under ,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 731-736, 1990. https://doi.org/10.1155/S0161171290000990.